Wholesale Health Care Suphedrine PE Maximum Strength Tablets

Health Care Suphedrine PE Tablets (No Suda) Pseudoephedrine Free. Maximum strength phenylephrine hydrochloride 10mg nasal decongestant, Non-Drowsy. Relives nasal & sinus congestion due to colds & allergies. Compare to the active ingredient in Sudafed PE maximum strength tablets. 18 tablets packed 24 to a case.

Health Care Suphedrine PE Maximum Strength Tablets

4060
30802HC
792215308025
Cough and Cold Pills
24/18 CT
1 lbs
8.66" x 5.12" x 10.24"
----------
177.17" x 118.11" x 19.69
6,048 units
United States
----------
Login to view prices